The Lupus Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
310 Posts
Discussion Starter #1
Hi,
:) :) :)
It has been a long time since I have posted here.
I have been feeling really bad lately. It started a few weeks ago with severe muscles aches,headaches and now arrhymtia.
But I have a new symptom too::mad: :mad: :mad:
I have a pink flush over face and ears. It feels warm like it is really hot in the room which it isn't. It is not a rash. Does this sound familiar to someone? I am 37 years old.

Hugs

Maura
 

·
Registered
Joined
·
66 Posts
flushed face

Hello Maura,

Sorry to hear your suffering from a flushed face. I too get this and it can be very embarising (HOWEVER YOU SPELL IT!). When this happens it can last for a long time, your face is hot and ears, very red and pink. It feels like your on fire but the neck and rest of the body is normal temp. When this happens and you start to move around you sweat. It looks like your having a hot flush/flash that lasts for a really long time but it is not the normally described flush/flash that starts lower down and moves up to your face. I have no clue what causes it and my GP doesn't either. She thinks it could be a fever but I haven't got a thermometer because there is really no reason as we all tend to get unexplained temps. I though it was possibly from the steroids. I stopped them and said I will suffer from the pain which I am and I still get it. I thought it was from the methotrexate but I was assured it was not and also the plaquinel. Sorry I can not be of help to tell you why but hopfully someone out there in this lupus site can. YOUR NOT ALONE!! I know how you feel and I too wnat to know why. I am 40, been tested for menapause and my hormone levels are where they should be for my age.

Sorry I can't be more help.
Stacie
 

·
Registered
Joined
·
95 Posts
I got a burning face last year - it turned out I was allergic to azathioprine. They admitted me to hospital and kept me in for a week because it had also killed off most of my white cells. Could it be a drug reaction?
 

·
Registered
Joined
·
310 Posts
Discussion Starter #4
Hi,

Thank you for answering my question. Indeed, I experience it the same way. It only involves my face and ears and nothing else.
Although it seems that I also have warm hands. This is so strange because my hands have always been icecold. Lately they feel warm, and this started around the same time the flush appeared.
I told my rheumy but she doesn't know what it is and thought maybe it might be a virus but I have had this now for about two weeks .
I am currently taking Plaquenil, two heart meds Apocard and Sotalex and recently started taking Seroxat ( very low dose ). None of the above meds could cause this.
Maybe I should ask her to check my hormon levels.
 
1 - 4 of 4 Posts
Top